Show simple item record

dc.contributor.authorVaart, A.W. van deren_US
dc.contributor.authorZanten, J.H. vanen_US
dc.date.accessioned2011-07-27T07:12:16Z
dc.date.available2011-07-27T07:12:16Z
dc.date.issued2005en_US
dc.identifier.citationAnnals of probability, 33(4), 1422-1451en_US
dc.identifier.issn0091-1798
dc.identifier.urihttp://hdl.handle.net/1871/21322
dc.format.extent30en_US
dc.relation.uri10.1214/009117905000000152
dc.titleDonsker theorems for diffusions: Necessary and sufficient conditionsen_US
dc.typeArticle / Letter to editoren_US
dc.creator.metisIdVU1029430
dc.creator.metisIdVU1041290
dc.identifier.metisId219787
dc.provenance.metis2009-04-01 16:05
dc.source.volume33
dc.source.journalTitleAnnals of probabilityen_US
dc.source.startpage1422
dc.source.endpage1451
dc.source.issue4
dc.creator.facultyFaculteit der Exacte Wetenschappennl_NL
dc.creator.facultyFaculteit der Exacte Wetenschappennl_NL
dc.coverage.researchinstituteVU FEW 01030000nl_NL
dc.date.updated2014-05-17T01:46:32Z


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record